# SDR 2025FA0000351

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AA2883 FROM MIAMI TO SMF, OPERATED BY AMERICAN AIRLINES (REGISTRATION N324RA), THE AIRCRAFT RETURNED TO MIAMI SHORTLY AFTER DEPARTURE DUE TO A PROBABLE "OIL PRESS" INDICATION IN THE ENGINE.
